# SDR 2007UALA03343

- Difficulty date: August 22, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,663 hours, 8,544 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL CABLE BROKEN, UPPER DECK FWD END.     REPLACED UPPER DECK FWD EEL CABLE,  OP CHE CKED OK.
